Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 101, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 16, 2013, 6:33 PM CDT for Armstrong County, Carson County, Texas. It was in force for 42 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2013, 6:33 PM CDT (23:33 UTC)
- Expired
- Jun 16, 2013, 7:15 PM CDT
- In force
- 42 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Armstrong County, TX, Carson County, TX
The radar
The Amarillo radar (KAMA), 42 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:38 PM CDT | HAIL 1.5 | 7 N Claude, TX | 2 MILES EAST OF CONWAY ON INTERSTATE 40 |
| Jun 16, 6:51 PM CDT | HAIL 1.75 | 6 E Claude, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 11.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2128 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
183 WUUS54 KAMA 162333 SVRAMA TXC011-065-170015- /O.NEW.KAMA.SV.W.0101.130616T2333Z-130617T0015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AMARILLO TX 633 PM CDT SUN JUN 16 2013 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS... SOUTH CENTRAL CARSON COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 715 PM CDT * AT 631 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTH OF CLAUDE...AND MOVING EAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... CLAUDE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 112. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3535 10114 3512 10111 3510 10140 3528 10143 TIME...MOT...LOC 2333Z 263DEG 15KT 3520 10133 $$ JACKSON
3 follow-up statements
580 WWUS54 KAMA 162346 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 646 PM CDT SUN JUN 16 2013 TXC011-065-170015- /O.CON.KAMA.SV.W.0101.000000T0000Z-130617T0015Z/ CARSON TX-ARMSTRONG TX- 646 PM CDT SUN JUN 16 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN ARMSTRONG AND SOUTH CENTRAL CARSON COUNTIES UNTIL 715 PM CDT... AT 645 PM CDT...TRAINED WEATHER SPOTTERS AND NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES NORTHEAST OF CLAUDE...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... CLAUDE... THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 112. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3531 10113 3512 10111 3510 10140 3524 10142 TIME...MOT...LOC 2346Z 302DEG 17KT 3516 10128 $$ JACKSON
935 WWUS54 KAMA 170000 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 700 PM CDT SUN JUN 16 2013 TXC065-170010- /O.CAN.KAMA.SV.W.0101.000000T0000Z-130617T0015Z/ CARSON TX- 700 PM CDT SUN JUN 16 2013 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CARSON COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. LAT...LON 3511 10135 3516 10133 3518 10112 3512 10111 TIME...MOT...LOC 0000Z 302DEG 17KT 3512 10121 $$ TXC011-170015- /O.CON.KAMA.SV.W.0101.000000T0000Z-130617T0015Z/ ARMSTRONG TX- 700 PM CDT SUN JUN 16 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN ARMSTRONG COUNTY UNTIL 715 PM CDT... AT 655 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES EAST OF CLAUDE...MOVING SOUTHEAST AT 20 MPH. * LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN ARMSTRONG COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS. && LAT...LON 3511 10135 3516 10133 3518 10112 3512 10111 TIME...MOT...LOC 0000Z 302DEG 17KT 3512 10121 $$ JACKSON
559 WWUS54 KAMA 170005 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 705 PM CDT SUN JUN 16 2013 TXC011-170015- /O.CAN.KAMA.SV.W.0101.000000T0000Z-130617T0015Z/ ARMSTRONG TX- 705 PM CDT SUN JUN 16 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ARMSTRONG COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ARMSTRONG COUNTY UNTIL 730 PM CDT. LAT...LON 3511 10135 3516 10133 3518 10112 3512 10111 TIME...MOT...LOC 0005Z 302DEG 17KT 3511 10119 $$ JACKSON
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:31 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 16, 6:31 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 631 PM CDT SUN JUN 16 2013 .AVIATION.../00Z TAFS/ HAVE MODERATE CONFIDENCE OF VCTS AT KDHT AND KGUY, BUT CONFIDENCE WITH RESPECT TO TIMING IS ON THE LOW SIDE. IF THERE IS A DIRECT IMPACT FROM TSRA, BRIEF LIFR CONDITIONS, GUSTY WINDS UP TO 50 KT, AND HAIL WILL BE POSSIBLE. BELIEVE KAMA WILL MISS ANY TSRA THIS EVENING AND OVERNIGHT AS THEY SHOULD BE EAST OF THE TERMINAL. TSRA WILL ALSO BE POSSIBLE AFTER 21Z ON MONDAY, BUT SINCE THEY WILL BE ISOLATED, CONFIDENCE IS TOO LOW TO MENTION AT THIS TIME. HAVE MODERATE TO HIGH CONFIDENCE OF IFR OR LOWER CONDITIONS AT ALL TERMINALS 07Z-18Z. VFR CONDITIONS RETURN BY 18Z. JACKSON && .PREV DISCUSSION... /ISSUED 306 PM CDT SUN JUN 16 2013/ SHORT TERM... THE FOCUS REMAINS ON THE CHANCES FOR THUNDERSTORMS THROUGH EARLY WEDNESDAY. THROUGH TONIGHT...COULD SEE AN INITIAL ROUND OF THUNDERSTORMS THIS AFTERNOON THROUGH THIS EVENING DEVELOPING ALONG REMNANT OUTFLOW BOUNDARIES FROM CONVECTION THIS MORNING. HOWEVER...WITH SOME AREAS STILL 5 F DEGREES BELOW THE CONVECTIVE TEMP...AND LIMITED CONFIDENCE OF HIGHER TERRAIN STORMS MOVING INTO THE PANHANDLES...AM NOT CERTAIN HOW WIDESPREAD THE COVERAGE WILL BE FOR THIS ROUND. STILL A HIGHER CHANCE FOR STORMS LOOKS TO COME WITH THE ARRIVAL OF THE COLD FRONT LATE TONIGHT. MANY OF THE HIGH RESOLUTION MODELS SHOW THIS MCS COULD PRIMARILY STAY TO THE NORTH AND EAST OF THE REGION IN DEEPER MOISTURE. HOWEVER...WAS HESITANT TO LOWER POPS IN THE AREA GIVEN A STILL UNSTABLE ATMOSPHERE EVEN LATE TONIGHT. TOMORROW AND TOMORROW NIGHT...ONE DIFFERENCE TOMORROW FROM THE LAST FEW DAYS IS THAT IT MAY TAKE LONGER FOR CONVECTIVE INITIATION TO BEGIN IN A POST FRONTAL ENVIRONMENT WITH CONSIDERABLY HIGHER CIN VALUES THAN TODAY. OTHERWISE...THE WILL BE A CHANCE FOR ELEVATED CONVECTION AFTER SUNSET AS ANOTHER SHORT WAVE TROUGH SLIDES OVER THE REGION. TUESDAY THROUGH WEDNESDAY...COULD SEE ONE MORE ROUND OF CONVECTION WITH THE LAST IN THIS SERIES OF TROUGHS THAT SLIDES OVER THE RIDGE. HOWEVER...BY THIS POINT THE RIDGE MAY BE BUILDING ENOUGH THAT THE LARGE SCALE SUBSIDENCE MAY INHIBIT WIDESPREAD CONVECTION. FOR NOW...STAYED CLOSE TO THE PREVIOUS FORECAST. LONG TERM... RIDGE WILL SLOWLY SHIFT EAST OF THE REGION POSSIBLY AS EARLY AS THURSDAY...BUT CERTAINLY BY THE WEEKEND. THIS SHOULD LEAVE THE REGION IN SOUTHWEST FLOW. UNDER THIS PATTERN...COULD SEE OFF AND ON RAIN CHANCES WITH A SERIES OF SHORT WAVE TROUGHS EMBEDDED IN THE UPPER LEVEL FLOW. HAVE KEPT THE FORECAST DRY HOWEVER...GIVEN UNCERTAINTY IN HOW QUICKLY THE RIDGE WILL SLIDE EAST...AND UNCERTAINTY IN THE TIMING OF INDIVIDUAL SHORT WAVE TROUGHS. JOHNSON FIRE WEATHER... RECENT RAINS AND GREEN UP...COMBINED WITH RELATIVE HUMIDITY VALUES ABOVE 20 PERCENT SHOULD PRECLUDE ANY ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS FOR THE NEXT SEVERAL DAYS. JOHNSON && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && JJ/JC
Hazardous weather outlook, Jun 16, 3:14 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 314 PM CDT SUN JUN 16 2013 OKZ001>003-TXZ001>020-170815- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 314 PM CDT SUN JUN 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...ARE EXPECTED TODAY AND TONIGHT ACROSS THE OKLAHOMA AND TEXAS PANHANDLES. THE PRIMARY HAZARDS WITH ANY SEVERE STORMS WILL BE LARGE HAIL TO HALF DOLLAR SIZE...STRONG WINDS TO 70 MPH...AND HEAVY RAIN LEADING TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS ALL OF THE OKLAHOMA AND TEXAS PANHANDLES MONDAY AFTERNOON THROUGH TUESDAY NIGHT. A FEW STORMS COULD BE SEVERE...WITH LARGE HAIL AND STRONG WINDS THE PRIMARY HAZARDS. IN ADDITION...HEAVY RAIN COULD LEAD TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT AND AGAIN MONDAY AFTERNOON THROUGH TUESDAY NIGHT. JOHNSON
In the hours before
Special weather statement, Jun 16, 4:07 PM CDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
407 PM CDT SUN JUN 16 2013
OKZ003-162145-
BEAVER OK-
407 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL BEAVER COUNTY UNTIL 445
PM CDT...
AT 402 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES SOUTH OF FLORIS...OR 8 MILES WEST OF
BEAVER...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
BEAVER... MOCANE... FORGAN...
FLORIS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3667 10024 3662 10063 3684 10083 3701 10056
3701 10036
TIME...MOT...LOC 2107Z 254DEG 15KT 3679 10063
JACKSONSpecial weather statement, Jun 16, 4:29 PM CDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 429 PM CDT SUN JUN 16 2013 TXZ012-013-162215- CARSON TX-POTTER TX- 429 PM CDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CARSON AND NORTHEASTERN POTTER COUNTIES UNTIL 515 PM CDT... AT 425 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTH OF LAKE MEREDITH...OR 18 MILES SOUTHWEST OF BORGER...MOVING EAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF NORTHEASTERN POTTER AND NORTHWESTERN CARSON COUNTIES. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3545 10177 3562 10177 3562 10150 3540 10156 TIME...MOT...LOC 2129Z 290DEG 4KT 3554 10167 JACKSON
Local storm report, Jun 16, 5:53 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
553 PM CDT SUN JUN 16 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM HAIL 7 NNE PANTEX 35.41N 101.52W
06/16/2013 E1.00 INCH CARSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1300629
COCKRELLSpecial weather statement, Jun 16, 6:12 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
612 PM CDT SUN JUN 16 2013
TXZ013-170000-
CARSON TX-
612 PM CDT SUN JUN 16 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CARSON COUNTY UNTIL
700 PM CDT...
AT 608 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES SOUTH OF PANHANDLE...MOVING EAST AT 15
MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
GROOM...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 96 AND 114.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3532 10145 3539 10108 3519 10108 3519 10109
3518 10141
TIME...MOT...LOC 2312Z 262DEG 15KT 3524 10132
JACKSONSpecial weather statement, Jun 16, 6:16 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 616 PM CDT SUN JUN 16 2013 TXZ018-019-170000- ARMSTRONG TX-DONLEY TX- 616 PM CDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARMSTRONG AND WESTERN DONLEY COUNTIES UNTIL 700 PM CDT... AT 613 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 10 MILES SOUTH OF GOODNIGHT...OR 17 MILES WEST OF CLARENDON...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... MAINLY RURAL AREAS OF EASTERN ARMSTRONG AND WESTERN DONLEY COUNTIES. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3501 10095 3479 10091 3478 10125 3496 10129 TIME...MOT...LOC 2317Z 262DEG 15KT 3489 10116 JACKSON
Special weather statement, Jun 16, 6:22 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 622 PM CDT SUN JUN 16 2013 TXZ004-005-170000- LIPSCOMB TX-OCHILTREE TX- 622 PM CDT SUN JUN 16 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OCHILTREE AND WESTERN LIPSCOMB COUNTIES UNTIL 700 PM CDT... AT 617 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF BOOKER...OR 11 MILES EAST OF PERRYTON...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... DARROUZETT... BOOKER... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 3647 10032 3621 10032 3628 10073 3646 10072 TIME...MOT...LOC 2322Z 268DEG 9KT 3636 10059 JACKSON
The office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:01 PM CDT | Special Weather Statement | AMA | Dallam | 44 min |
| Jun 15, 7:24 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 51 min |
| Jun 15, 8:14 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley, Moore, Sherman | 61 min |
| Jun 15, 9:15 PM CDT | Special Weather Statement | AMA | Dallam | 45 min |
| Jun 16, 4:10 AM CDT | Special Weather Statement | AMA | Hemphill | 35 min |
| Jun 16, 6:36 AM CDT | Special Weather Statement | AMA | Ochiltree | 54 min |
| Jun 16, 7:40 AM CDT | Special Weather Statement | AMA | Hemphill | 65 min |
| Jun 16, 8:05 AM CDT | Special Weather Statement | AMA | Hemphill | 25 min |
| Jun 16, 8:43 AM CDT | Special Weather Statement | AMA | Roberts | 32 min |
| Jun 16, 9:14 AM CDT | Special Weather Statement | AMA | Hemphill | 31 min |
| Jun 16, 10:59 AM CDT | Areal Flood Advisory | AMA | Hansford, Hemphill, Ochiltree, Roberts | 3 hr |
| Jun 16, 11:03 AM CDT | Areal Flood Advisory | AMA | Lipscomb, Ochiltree | 3 hr |
| Jun 16, 4:29 PM CDT | Special Weather Statement | AMA | Potter | 46 min |
| Jun 16, 4:35 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hutchinson, Potter | 40 min |
| Jun 16, 5:14 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Potter | 46 min |
| Jun 16, 5:35 PM CDT | Areal Flood Advisory | AMA | Carson, Potter | 3 hr |
| Jun 16, 6:12 PM CDT | Special Weather Statement | AMA | Carson | 48 min |
| Jun 16, 6:16 PM CDT | Special Weather Statement | AMA | Armstrong | 44 min |
| Jun 16, 6:22 PM CDT | Special Weather Statement | AMA | Lipscomb | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.